# SDR SWI202405080353

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER PAX DOOR SEAL STRIKER ON FUSELAGE HAS A DENT.   (C-CHECK RO 5/6/2024)   COMPLIED WITH REO 670-53-22-001 REV -J DATED 2016-11-10 FOR REPAIR (TYPE 1) TO FWD LOWER PAX DOOR SEAL STRIKER. COMPLIED WITH ALL STEPS OF REO FOR REPAIR (TYPE 1). LEAK TEST GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
